# SDR CA000410001

- Difficulty date: April 6, 2000
- Submitted: April 19, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 18,559 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2910 · Hydraulic System, Main
- Part: Tube
- Part number: 82970010337
- Condition: Failed
- Location: Lift Pressure
- Component: Hydraulic Main S
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) LEAK OUTSIDE LEFT NACELLE - MIX OF HYDRAULIC FLUID AND OIL.  LIFT DUMP PRESSURE TUBE REPLACED AND A/C RETURNED TO SERVICE.
